Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Games of length $\omega\cdot 2$


Authors: Benedikt Löwe and Philipp Rohde
Journal: Proc. Amer. Math. Soc. 130 (2002), 1247-1248
MSC (2000): Primary 03E60, 03E25, 03E35, 03E45
Published electronically: November 9, 2001
MathSciNet review: 1873804
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note combines an unpublished theorem of Woodin's about $\mathsf{AD}$ and Uniformisation with combinatorial arguments of Blass' to get a startling consequence for games on $\omega$of length $\omega\cdot 2$: The determinacy of these games is equivalent to the Axiom of Real Determinacy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E60, 03E25, 03E35, 03E45

Retrieve articles in all journals with MSC (2000): 03E60, 03E25, 03E35, 03E45


Additional Information

Benedikt Löwe
Affiliation: Mathematisches Institut, Rheinische Friedrich–Wilhelms–Universität Bonn, Beringstraße 6, 53115 Bonn, Germany
Email: loewe@math.uni-bonn.de

Philipp Rohde
Affiliation: Mathematisches Institut, Rheinische Friedrich–Wilhelms–Universität Bonn, Beringstraße 6, 53115 Bonn, Germany
Email: rohde@math.uni-bonn.de

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06407-3
PII: S 0002-9939(01)06407-3
Received by editor(s): April 2, 2001
Received by editor(s) in revised form: May 2, 2001
Published electronically: November 9, 2001
Additional Notes: The authors would like to thank the anonymous referee for encouraging suggestions that led to a considerable improvement in the exposition.
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2001 American Mathematical Society